# SDR DHL2004803551

- Difficulty date: May 19, 2004
- Submitted: May 29, 2004
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 79,338 hours, 29,421 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clip
- Part number: 4647424
- Condition: Cracked
- Location: Nr 2 Fuel Tank
- Part time: 79,338 hours, 29,421 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 MAIN TANK CLIP CRACK 2.000, STA XRS 22.750 S-1.  REMOVED CRACKED CLIP IAW DC8 SRM 51-1-20D PG 21.  FABRICATED NEW CLIP (7075-T651) IAW EA 5740-018, DWG 4647424.  HEAT TREATED IAW DC8 SRM 51-1-1 PG 13-17.  PERFORMED NDT INSP IAW NDT SPM PART 08-00.02.07.  CLEANED, TREATED AND PRIMED IAW DC8 SRM 51-1-8B. INSTALLED NEW CLIP AFTER COMPLYING WITH MSI57100020-001-D IAW DC8 SRM 51-1-20D PG 9.
